How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 6575
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

WHY DO I KEEP GETTING VERTIGO. IT IS COMING TO OFTEN I

Resolved Question:

WHY DO I KEEP GETTING VERTIGO. IT IS COMING TO OFTEN
I AM TAKING MECLIZINE 25 MG EVERY 8 HOURS.
Submitted: 5 years ago.
Category: Medical
Expert:  Dr Uzair replied 5 years ago.
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.

Q. When did the vertigo start?

Q. Any diagnosed conditions previously?

Q. Headache, ear pain, decrease in hearing?

Q. Any black outs?

Q. What medications are you on, if any?

Q. Age and gender?
Customer: replied 5 years ago.

vertigo has ben going on for years, but getting closeer. last may, this time 12l. does ot seem to want to go away, like it did before

no other effects very dizzy, no black outs

ddrugs; hydrochlorot25mg in the morning plus Bystolic 10 mg once in the a.m.

zolpidem l0 mg for sleep

metformin 500 mg for diabeets

supplementa and vit;s

1000 vit c mg calcuim 600 mg d-3 ocutive for eyes

 

felame 79 years

Expert:  Dr Uzair replied 5 years ago.
Thanks for the reply.

The most common cause of progressive vertigo in your age group remains Benign Paroxysmal Positional Vertigo (BPPV). This is caused by the formation of small microliths or calcium deposits in the inner ear canals that shift when there is an abrupt change in position and cause distortion in the vestibular system responsible for maintaining balance.
However, other conditions involving the ears can also cause this.
You should consult your physician so that s/he can perform a maneuver known as the Epley's maneuver.
This is an office procedure and can be readily done to relieve vertigo due to these microliths. The maneuver allows the physician to shift the stones back in a subtle position where they do not cause vertigo by disturbing the vestibular system of the inner ear.
I also suggest that you get a blood sugar level (random and fasting) done.
An eye examination is also in order.
Hope this helps.
Please click ACCEPT to credit this assist.
A bonus and a positive feedback will be appreciated.

Best.
Dr Uzair and 2 other Medical Specialists are ready to help you